# SDR USAAF01081

- Difficulty date: November 4, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY FLOOR LIGHTS AT SEAT ROWS 4 TO 8 WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
